Mathematical Research Letters

Volume 18 (2011)

Number 5

An Example of Non-Homeomorphic Conjugate Varieties

Pages: 937 – 942

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n5.a11

Author

C. S. Rajan (Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400-005, India)

Abstract

We give examples of smooth projective varieties over complex numbers, in the context of connected Shimura varieties, which are not homeomorphic to a conjugate of itself by an automorphism of the complex numbers.

Full Text (PDF format)